An existence and regularity result for a linear integro-differential inequality of parabolic type, connected with the problem of the American option pricing, is stated. The proof is based on the use of some estimates of Lewy-Stampacchia type for parabolic variational inequalities and a fixed point argument.
Cite this article
Loretta Mastroeni, Michele Matzeu, An Integro-Differential Parabolic Variational Inequality Connected with the Problem of the American Option Pricing. Z. Anal. Anwend. 14 (1995), no. 4, pp. 869–880DOI 10.4171/ZAA/654